# SDR 99ZZZX4126

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5499J
- Make and model: Cessna 310R
- Aircraft serial: 310R0297
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat Support
- Condition: Cracked
- Location: Cockpit
- Part time: 12,236 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING COPILOT SEAT FOR LOOSENESS, FOUND AFT SEAT TRACK ROLLER WEBS, LEFT AND RIGHT, CRACKED.   P/N'S 0811990-1, 0811990-2.  ALSO, FOUND LEFT ROLLER BRACKET SUPPORT, P/N 0811992-1 CRACKED.  REPLACED WITH NEW PARTS AND TIGHTENED BOLTS ON ROLLERS AND SEAT WAS TIGHTER IN TRACKS.
